# SDR SWAA2024111851595

- Difficulty date: October 22, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,025 hours, 12,954 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FEEDER CABLE SUPPORT BRACKET CRACKED STA 867 RBL 18 WL300<[01] FABRICATED FEEDER CABLE SUPPORT BRACKET; P/N 287A4015-9; PER BOEING DRAWING #287A4015 AND SMAL - BOEING CONTROL NUMBER 0271023258.;[02] VERIFIED. FABRICATED FEEDER CABLE SUPPORT BRACKET; P/N 287A4015-9; PER BOEING DRAWING #287A4015 AND SMAL - BOEING CONTROL NUMBER 0271023258.;[03] REMOVED AND INSTALLED NEW APU FEEDER CABLE SUPPORT BRACKET AT STA 867 RBL 18 WL300 IAW SRM 51-40-02. SEE CORRECTIVE ACTIONS; STEPS AND SA-M 1057 PARTS PROCESS TRAVELER P/O # P005BA6L FOR ALL WORK PREFORMED.;[04] VERIFIED WORK.....REMOVED AND INSTALLED NEW APU FEEDER CABLE SUPPORT BRACKET AT STA 867 RBL 18 WL300 IAW SRM 51-40-02 ALL STEPS COMPLETE
